# SDR 20000831SH018

- Difficulty date: August 16, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N31657
- Make and model: Piper PA-32-300
- Aircraft serial: 327840139
- Engine: Lyc IO540K1G5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW13885M06
- Condition: Making Metal
- Location: Fwd Thrust
- Part time: 180 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND METAL IN OIL FILTER AND SCREEN.  FOUND FORWARD THRUST BEARING HALVES OUTER COATING ON THE INSIDE HALVES FLAKING OFF.  (FLAKES AND CHUNKS).  PART NUMBER ON BOTH HALVES IS LW-13885-M06 1-97.  (X)
